MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT321414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, patient underwent an endovascular aneurysm repair (evar) procedure utilizing a gore® excluder® conformable aaa endoprosthesis.Reportedly, there was device failure with the plastic sheath breaking off inside patient.On november 03, 2025, additional information received: physician notice a small piece of the nose cone was missing when he removed the delivery system post evar procedure (no resistance felt).Case was successfully completed and they could not visualize the piece under imaging.They are not sure if the piece was missing before it went into patient.Patient is doing well with no issues reported.1600-e:-catheter events - other/unknown is used to capture the missing nose cone.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h3 and h6.Engineering evaluation summary: the device evaluation performed by engineering showed the following: ¿ no damage was observed on the leading end of the returned catheter.¿ the image from the field indicates the area in question is an intentional cut within the catheter created during manufacturing to allow the constraining loop and lock mandrel to exit the catheter.Based on the findings from the evaluation the reported observation that a piece of the nose cone was missing could not be confirmed.
 
Additional Manufacturer Narrative
Added g3, g4, h1, h2, h6 and h7.Additional investigation determined no product problem, malfunction or deficiency caused or contributed to an adverse event/incident for the patient; the initial medwatch and any supplemental report submitted under manufacturer report number 3007284313-2025-04395 was submitted in error and is hereby retracted.Review of the file determined this event to be non-reportable, as no patient adverse events, malfunction or other serious injury has been reported.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23639787
Report Number3007284313-2025-04395
Device Sequence Number9848995
Product Code MIH
UDI-Device Identifier00733132651061
UDI-Public(01)00733132651061(17)271020
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT321414
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/22/2025
02/02/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/22/2025
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown